RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 9, Pages 1715–1718 (Mi de2882)  

Short Communications

A study of the stability of linear periodic differential systems by the method of variation of a parameter

V. N. Laptinskii

Mogilev branch Institute of Physics, Academy of Sciences of the Byelorussian SSR

Full text: PDF file (289 kB)

Bibliographic databases:
UDC: 517.926.45
Received: 23.04.1975

Citation: V. N. Laptinskii, “A study of the stability of linear periodic differential systems by the method of variation of a parameter”, Differ. Uravn., 12:9 (1976), 1715–1718

Citation in format AMSBIB
\Bibitem{Lap76}
\by V.~N.~Laptinskii
\paper A study of the stability of linear periodic differential systems by the method of variation of a parameter
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 9
\pages 1715--1718
\mathnet{http://mi.mathnet.ru/de2882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=463584}
\zmath{https://zbmath.org/?q=an:0345.34041}


Linking options:
  • http://mi.mathnet.ru/eng/de2882
  • http://mi.mathnet.ru/eng/de/v12/i9/p1715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020